# SDR FDEA201203180995

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N6603175
- Condition: Chafed
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR AT BS 1440, STR 21R INTERNAL FRAME TO  EXTERNAL SKIN AFT SURFACE CHAFED.  R & R FRAME, FABRICATED IAW DWG 146N6603, SHT 2, REV G AND INSTALLED IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
